# SDR 96ZZZW52

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CENTER CARGO COMPARTMENT HAS CORROSION AROUND NUTPLATE INSIDE FLOOR SUPPORT CHANNEL AT STA 1373 RBL 6.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-40-04.
